Biblioteca de la Universidad Complutense de Madrid

Natural and artificially controlled connections among steady states of a climate model


Díaz Díaz, Jesús Ildefonso y García, V. (2007) Natural and artificially controlled connections among steady states of a climate model. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 101 (2). pp. 229-234. ISSN 1578-7303

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial:


We consider a discretized a simple climate model of Sellers type and analyze the problem of transferring the system (through some sufficiently large time T) from a stationary state to another one in the same connected component.

Tipo de documento:Artículo
Palabras clave:equations
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15294

Amann, H., (1976). Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Review, 18, 4, 620–709.

Arcoya, D., Díaz, J. I. and Tello, L., (1998). S-shaped bifurcation branch in a quasilinear multivalued model arising in Climatology, Journal of Differential Equations, 150, 215–225.

Bermejo, R., Carpio, J., Díaz, J. I. and Tello, L., Mathematical and Numerical Analysis of a Nonlinear Diffusive Climate Energy Balance Model, (submitted).

Díaz, J. I., (1993). Mathematical analysis of some diffusive energy balance climate models, in Mathematics, Climate and Environment, (J. I. Díaz and J. L. Lions, eds.) Masson, Paris, 28–56.

Díaz, J. I., (1994). On the controllability of some simple climate models, in Environment, Economics and their Mathematical Models, J. I. Díaz, J. L. Lions (eds.). Masson, 29–44.

Díaz, J. I. and García, V., Detailed article in preparation.

Díaz, J. I., Hernandez, J. and Tello, L., (1997). On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in Climatology, J. Math. An. Appl., 216, 593–613.

Díaz, J. I. and Tello, L., (2002) Infinetely many stationary solutions for a simple climate model via a shooting method, Mathematical Methods in the Applied Sciences, 25, 327–334.

Díaz, J. I. and Tello, L., (1999). A nonlinear parabolic problem on a Riemannian manifold without boundary arising in Climatology, Collect. Math., 50, 19–51.

Díaz, J. I., (2002). On the von Neumann problem and the approximate controllability of Stackelberg-Nash strategies for some environmental problems, Rev. R. Acad. Cien. Serie A Matem, 96, 3, 343–356.

Hetzer, G., (1990). The structure of the principal component for semilinear diffusion equations from energy balance climate models, Houston Journal of Math., 16, 203–216.

Isidori, A., (1985). Nonlinear Control Systems: An Introduction, Lectures Notes in Control and Information Sciences, Springer-Verlag, Berlin.

Lions, J. L., (1990). El Planeta Tierra, Espasa-Calpe. Serie Instituto de Espa~na. Madrid.

von Neumann, J., (1955). Can we survive Technology?, Nature. (Also in Collected Works. Vol VI, Pergamon, 1966).

Pao, C. V., (1992). Nonlinear Parabolic and Elliptic Equations, Plenum, New York.

Rabinowitz, P. H., (1971). A Global Theorem for Nonlinear Eigenvalue Problems and Applications, in Contributions to Nonlinear Functional Analisis, E. H. Zarantonello ed., Academic Press, New York, 11–36.

Sontag, E. D., (1998). Mathematical Control Theory, Second edition. Springer, New York.

Depositado:21 May 2012 09:35
Última Modificación:06 Feb 2014 10:21

Sólo personal del repositorio: página de control del artículo